# SDR QMLA2025062920070

- Difficulty date: June 29, 2025
- Submitted: June 29, 2025
- Operation: Air carrier
- Aircraft: N328CH
- Make and model: Urocop EC 130 B4
- Aircraft serial: 7328
- Aircraft time: 4,715 hours, 16,984 cycles
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Gearbox
- Condition: Making Metal
- Location: Main
- Stage of operation: HO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MGB CHIP LIGHT ILLUMINATED DURING STABLE 3-5FT HOVER PRIOR TO TAKEOFF. INSPECTED AND CLEANED MGB CHIP DETECTOR. CLASS F CHIP FOUND. PERFORMED GROUND RUN UP WITH NO CHIPS DETECTED. ALL MAINTENANCE COMPLETED. AIRCRAFT RELEASED TO REVENUE SERVICE. #MEC-011620
